# SDR 2006UALA02155

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 27,655 hours, 8,090 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: B14056907504
- Condition: Low
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D23940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOW BOTTLE PRESSURE.  REPLACED SLIDE. AIRCRAFT RETURNED TO SERVICE.
